# SDR BAQA086321

- Difficulty date: May 2, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- Aircraft time: 5,545 hours
- Engine: Allsn 250C20F
- System (JASC): 7320 · Fuel Controlling System
- Part: Adjuster
- Condition: Loose
- Location: Fuel Control
- Part time: 705 hours
- Component: Fuel Control
- Component part number: 23065104
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE N1 IDLE ADJUSTMENT SCREW HAS FREE MOVEMENT EITHER RIGHT HAND OR LEFT HAND.  REPLACED WITH SERVICEABLE UNIT.
